Alert archive / Nebraska / Flash Flood Warnings in 2023
Flash Flood Warning 14, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jun 24, 2023, 12:19 AM CDT for 4 counties in Nebraska. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2023, 12:19 AM CDT (05:19 UTC)
- Expired
- Jun 24, 2023, 5:18 AM CDT
- In force
- 5 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boyd County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 170 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 2:28 AM CDT | FLASH FLOOD | Butte, NE | Sheriff reported water over quite a few roadways in town, also over HWY 12 near Butte. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 129 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 5.3 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
919
WGUS53 KLBF 240519
FFWLBF
NEC015-089-103-149-240830-
/O.NEW.KLBF.FF.W.0014.230624T0519Z-230624T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1219 AM CDT Sat Jun 24 2023
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
Boyd County in north central Nebraska...
Northern Holt County in north central Nebraska...
Eastern Keya Paha County in north central Nebraska...
Northeastern Rock County in north central Nebraska...
* Until 330 AM CDT.
* At 1219 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 inches of rain have
fallen. The expected rainfall rate is 2 inches in 1 hour.
Additional rainfall amounts up to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Spencer, Butte, Lynch, Naper, Gross, Bristow, Dustin, Burton,
Anoka, Monowi, Hull Lake State Wildlife Management Area, Parshall
Bridge State Wildlife Management Area, Anncar, Spencer Dam,
Brocksburg, Mariaville, Mills, Nets Peak and Redbird State
Wildlife Management Area.
This includes the following highways...
Highway 281 between mile markers 203 and 223.
Highway 12 between mile markers 60 and 104...and
between mile markers 106 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4275 9967 4299 9970 4300 9850 4293 9844
4293 9842 4289 9832 4271 9832 4275 9904
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR
$$
CDC4 follow-up statements
493
WGUS73 KLBF 240626
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
126 AM CDT Sat Jun 24 2023
NEC015-089-103-149-240830-
/O.CON.KLBF.FF.W.0014.000000T0000Z-230624T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyd NE-Holt NE-Keya Paha NE-Rock NE-
126 AM CDT Sat Jun 24 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT EARLY THIS
MORNING FOR BOYD, NORTHERN HOLT, EASTERN KEYA PAHA AND NORTHEASTERN
ROCK COUNTIES...
At 126 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to 4 inches of rain have fallen. The
expected rainfall rate is 2 inches in 1 hour. Additional rainfall
amounts up to 2 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Spencer, Butte, Lynch, Naper, Gross, Bristow, Dustin, Burton,
Anoka, Monowi, Hull Lake State Wildlife Management Area, Parshall
Bridge State Wildlife Management Area, Anncar, Spencer Dam,
Brocksburg, Mariaville, Mills, Nets Peak and Redbird State
Wildlife Management Area.
This includes the following highways...
Highway 281 between mile markers 203 and 223.
Highway 12 between mile markers 60 and 104...and
between mile markers 106 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4275 9967 4299 9970 4300 9850 4293 9844
4293 9842 4289 9832 4271 9832 4275 9904
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR
$$
CDC864
WGUS73 KLBF 240643
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
143 AM CDT Sat Jun 24 2023
NEC015-089-103-149-240830-
/O.CON.KLBF.FF.W.0014.000000T0000Z-230624T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyd NE-Holt NE-Keya Paha NE-Rock NE-
143 AM CDT Sat Jun 24 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT EARLY THIS
MORNING FOR BOYD, NORTHERN HOLT, EASTERN KEYA PAHA AND NORTHEASTERN
ROCK COUNTIES...
At 143 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain. Up to 4 inches of rain have fallen. The expected rainfall rate
is 2 inches in 1 hour. Additional rainfall amounts up to 2 inches
are possible in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas. Flash flooding is likely
occurring on the Niobrara river south of Butte and along
the Ponca creek above Spencer.
Some locations that will experience flash flooding include...
Spencer, Butte, Lynch, Naper, Gross, Bristow, Dustin, Burton,
Anoka, Monowi, Hull Lake State Wildlife Management Area, Parshall
Bridge State Wildlife Management Area, Anncar, Spencer Dam,
Brocksburg, Mariaville, Mills, Nets Peak and Redbird State
Wildlife Management Area.
This includes the following highways...
Highway 281 between mile markers 203 and 223.
Highway 12 between mile markers 60 and 104...and
between mile markers 106 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4275 9967 4299 9970 4300 9850 4293 9844
4293 9842 4289 9832 4271 9832 4275 9904
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR
$$
CDC096
WGUS53 KLBF 240743
FFWLBF
NEC015-089-103-149-241030-
/O.EXT.KLBF.FF.W.0014.000000T0000Z-230624T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
243 AM CDT Sat Jun 24 2023
The National Weather Service in North Platte has extended the
* Flash Flood Warning for...
Boyd County in north central Nebraska...
Northern Holt County in north central Nebraska...
Eastern Keya Paha County in north central Nebraska...
Northeastern Rock County in north central Nebraska...
* Until 530 AM CDT.
* At 243 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 5 inches of rain have
fallen. The expected rainfall rate is 2 inches in 1 hour.
Additional rainfall amounts up to 2 inches are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas. Flash
flooding is likely occurring on the Niobrara river
south of Butte and along the Ponca creek above
Spencer. Flooding has been reported in Butte and on
highway 12 near Butte.
* Some locations that will experience flash flooding include...
Spencer, Butte, Lynch, Naper, Gross, Bristow, Dustin, Burton,
Anoka, Monowi, Hull Lake State Wildlife Management Area, Parshall
Bridge State Wildlife Management Area, Anncar, Spencer Dam,
Brocksburg, Mariaville, Mills, Nets Peak and Redbird State
Wildlife Management Area.
This includes the following highways...
Highway 281 between mile markers 203 and 223.
Highway 12 between mile markers 60 and 104...and
between mile markers 106 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4275 9967 4299 9970 4300 9850 4293 9844
4293 9842 4289 9832 4271 9832 4275 9904
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR
$$
CDC522
WGUS73 KLBF 241018
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
518 AM CDT Sat Jun 24 2023
NEC015-089-103-149-241028-
/O.CAN.KLBF.FF.W.0014.000000T0000Z-230624T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyd NE-Holt NE-Keya Paha NE-Rock NE-
518 AM CDT Sat Jun 24 2023
...FLASH FLOOD WARNING IS CANCELLED FOR BOYD, NORTHERN HOLT, EASTERN
KEYA PAHA AND NORTHEASTERN ROCK COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4275 9967 4299 9970 4300 9850 4293 9844
4293 9842 4289 9832 4271 9832 4275 9904
$$
CDCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 6:37 PM CDT, 5 hours 42 minutes earlier.
Area forecast discussion, Jun 23, 6:37 PM CDT, 5 hours 42 minutes before
Area Forecast Discussion National Weather Service North Platte NE 637 PM CDT Fri Jun 23 2023 ...Aviation discussion... .SYNOPSIS... Issued at 423 PM CDT Fri Jun 23 2023 Key Messages: - Severe storms possible this evening and tonight for much of the forecast area... significantly severe wind, large hail, torrential rainfall the main threats - Additional scattered storm activity tomorrow (north) and Monday (west), then more widespread mid week - Seasonable temperatures over the next several days with highs generally in the 80s Synopsis: An upper low centered over the Pacific Northwest and larger scale trough extending into the central Rockies will be the main focus on the synoptic level. The jet has also nudged north and is streaming toward the panhandle. At the surface, multiple boundaries lie across the forecast area, which is presumably a mix of outflows and differential heating. Perhaps the most defined boundary stretches from near KAIA to KONL. The primary warm front lies just north of the state line and branches from a low near the Wyo. Black Hills, while a stronger surface trough lies to the west that stems from a lee side low over eastern Colo. && .SHORT TERM...(This evening through Saturday night) Issued at 423 PM CDT Fri Jun 23 2023 This evening and tonight... The main forecast concern revolves around the severe threat with potential supercells and a dominant MCS. The overall scenario that will play out is still a bit unclear depending on the short term model of choice. This forecast leans toward a blend of HRRR, HREF, and RRFS, which seem to have a relatively better handle of earlier convection and the associated remnant boundaries. The first convective mode of iso/sct supercells during the early/mid evening (00-03z) will likely focus near the boundary in the central Sandhills and along the Pine Ridge, and possibly as far south as the Colorado border. As the evening wears on (03-09z), the cells should merge into a larger MCS-type system that progresses east across the Sandhills. This scenario would suggest large hail being more of an initial threat and damaging wind becoming the primary concern after dark. Environmental parameters definitely support the severe threat across the forecast area. Perhaps the most notable factor is the increase in deep layer shear compared to the past few days. New numbers from the 19z LBF RAOB indicate 40 kts of 0-6km shear and ample instability shown by 1300 j/kg of MLCAPE, 2300 MUCAPE, and mid level lapse rates around 8 C/km. The RAOB also has several analog matches for sig hail, and the hodograph is rather elongated in the mid/upper levels. Low level veering also points toward the supercellular mode. Will need to monitor for brief tornadoes, mainly west of Hwy 83, due to lower LCLs and increased helicity. As for the transition to MCS, deep layer shear strengthens to around 50 kts with the mid-level jet overhead and low level jet picking up. Plenty of elevated instability remains to maintain the convection. The combination of shear and large DCAPE values would support significant severe wind (75mph gusts). The hydrology factors can also not be overlooked with this setup. Storm motion may not be as large an issue compared to last few days due to larger shear, but atmospheric available moisture is somewhat significant. PWAT values of around 1.3 lie just above the 90%ile of climo, and most of the forecast area have surface dew points in the mid 60s. Additionally, some locations have received as much as 3 inches of rain the last couple days, so antecedent soil moisture is relatively high. Tomorrow and tomorrow night... The upper closed low shifts east into the Dakotas, while a pair of fairly significant shortwaves swing through the Sandhills. Westerly downslope flow cuts into the moisture content as dew points fall into the 50s (east) and even upper 40s (southwest). Enough moisture sticks around the northern Sandhills for the continued forcing and energy to take advantage of and result in redevelopment of thunderstorms. Guidance suggests scattered activity through the afternoon and evening, slowly tapering into the night. Deep layer shear would support briefly stronger storms, but instability should not be anywhere near as prolific as today. Regardless, ambient winds will be blustery across the forecast area as a PV anomaly brushes the Sandhills, surface pressure gradient steepens, and H85 winds strengthen to 30+ kts out of the west/northwest. Soundings suggest decent mixing into the afternoon, so expect most (if not all) of that to reach the surface. Max temp forecast stays near the middle of the NBM envelope, which lines up with MAV/MET guidance. Values range from the mid 70s far northwest to lower 80s north central to mid/upper 80s southwest where air will be drier and skies sunnier. .LONG TERM...(Sunday through Friday) Issued at 423 PM CDT Fri Jun 23 2023 Later into the weekend and toward midweek, an upper ridge takes hold of the southern and central Plains. Nebraska will be squarely in southwest flow aloft with a low churning over the Inland Northwest. Surface high pressure briefly controls the region on Sunday into Monday, then a series of low pressure line up along the Rockies. Forcing will be focused near the jet that arcs into the state, and moisture gradually rebounds with dew points reaching the lower 60s again by Wed/Thu. Expect increased thunder activity as the period wears on. Overall, temperatures take a slight hit over the weekend, then climb midweek as the ridge axis bisects the High Plains. Max temps approach 90F in the south. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 628 PM CDT Fri Jun 23 2023 Biggest challenge this TAF period is location and timing of expected convection through tonight. Radar shows some isolated thunderstorms developing in the vicinity of both KLBF and KVTN so will use VCTS at both locations with an early TEMPO at KLBF to account for some upstream returns. Thereafter, expect a convective complex to develop and move west to east across central and western Nebraska tonight. This will be an all-hazards event so will include a mention of hail and gusts to 55kt in a 2 hour TEMPO group with timing based on the latest mesoscale guidance being just after Midnight. Winds will be heavily influenced by exactly how the convection develops so confidence in winds immediately behind the convection is not high until synoptic conditions take hold again toward daybreak. Expect low stratus will set in late tonight with IFR/LIFR before improving Saturday morning. Expect a return to VFR by later Saturday morning or early afternoon. Winds will be quite gusty through Saturday afternoon with gusts at or above 30kt expected. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Snively SHORT TERM...Snively LONG TERM...Snively AVIATION...MBS
Hazardous weather outlook, Jun 23, 3:53 PM CDT, 8 hours 26 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 353 PM CDT Fri Jun 23 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-242100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 353 PM CDT Fri Jun 23 2023 /253 PM MDT Fri Jun 23 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. Scattered to numerous thunderstorms are expected this evening into the overnight. There is an enhanced risk for severe weather across much of western Nebraska into the Sandhills and north central Nebraska. The main threats will be damaging winds of 75+ mph, large hail of 2+ inches in diameter, and frequent lightning. Locally heavy rainfall will also be likely with the greatest potential across northern Nebraska. An isolated tornado threat is also possible for this evening. The greatest potential for severe weather will generally be between 8PM and 2AM CT with the heavy rain threat between Midnight and 6AM CT. A flood warning is in effect along the stretch of the South Platte River in Deuel and Keith Counties. The river stage will rise to just above flood stage this afternoon. See the flood warning product for more details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Near daily thunderstorm chances return on Monday night lasting through Thursday night. At this time the severe potential remains uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Jun 23, 11:26 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1126 PM CDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM Tstm Wnd Gst 1 SW Lemoyne 41.28N 101.81W
06/23/2023 M63 MPH Keith NE Public
PWS report of 63 mph gust north side of Lake
Mac via Wunderground Station ID: KNELEMOY4.
&&
ARVLocal storm report, Jun 23, 11:31 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1131 PM CDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM Tstm Wnd Gst 10 NNE Hyannis 42.14N 101.72W
06/23/2023 M62 MPH Cherry NE Public
PWS reports 62 mph gust via Ambient Weather
and Wunderground Station ID: KNEHYANN9.
&&
ARVLocal storm report, Jun 24, 12:04 AM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1204 AM CDT Sat Jun 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM Tstm Wnd Gst 1 NW Sutherland 41.17N 101.14W
06/23/2023 M74 MPH Lincoln NE Public
PWS reports wind gust of 74 mph NW of
Sutherland.
&&
ARVSpecial weather statement, Jun 24, 12:08 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
1208 AM CDT Sat Jun 24 2023
NEZ010-240600-
Holt NE-
1208 AM CDT Sat Jun 24 2023
...A strong thunderstorm will impact portions of east central Holt
County through 100 AM CDT...
At 1208 AM CDT, Doppler radar was tracking a strong thunderstorm over
Page, or 10 miles east of O'neill, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Page, Inman and Dorsey.
This includes Highway 20 between mile markers 313 and 319, and
between mile markers 323 and 325.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
north central Nebraska.
&&
LAT...LON 4232 9837 4238 9859 4276 9840 4275 9830
4241 9830
TIME...MOT...LOC 0508Z 202DEG 26KT 4242 9845
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SporerLocal storm report, Jun 24, 12:12 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1212 AM CDT Sat Jun 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM Tstm Wnd Gst 2 NNW Grant 40.87N 101.73W
06/23/2023 M60 MPH Perkins NE AWOS
AWOS reports 60 mph and 3mi visibility.
&&
ARVLocal storm report, Jun 24, 12:14 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1214 AM CDT Sat Jun 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Tstm Wnd Gst 5 S Arthur 41.50N 101.71W
06/24/2023 M59 MPH Arthur NE Public
PWS reports 59 mph gust.
&&
ARVThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:19 PM CDT | Special Weather Statement | LBF | Lincoln | 41 min |
| Jun 23, 7:27 PM CDT | Special Weather Statement | LBF | Holt | 18 min |
| Jun 23, 8:17 PM CDT | Special Weather Statement | LBF | Sheridan | 43 min |
| Jun 23, 8:34 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 41 min |
| Jun 23, 9:10 PM CDT | Special Weather Statement | LBF | Arthur | 50 min |
| Jun 23, 9:16 PM CDT | Special Weather Statement | LBF | Sheridan | 44 min |
| Jun 23, 9:16 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 44 min |
| Jun 23, 9:18 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 42 min |
| Jun 23, 9:22 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 23, 9:29 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 46 min |
| Jun 23, 9:42 PM CDT | Areal Flood Advisory | LBF | Deuel, Garden | 19 min |
| Jun 23, 9:44 PM CDT | Special Weather Statement | LBF | Holt | 31 min |
| Jun 23, 9:45 PM CDT | Special Weather Statement | LBF | Rock | 30 min |
| Jun 23, 9:55 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 50 min |
| Jun 23, 9:56 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 49 min |
| Jun 23, 9:57 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Keith | 48 min |
| Jun 23, 10:01 PM CDT | Flash Flood Warning | LBF | Deuel, Garden | 3 hr |
| Jun 23, 10:04 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 41 min |
| Jun 23, 10:07 PM CDT | Special Weather Statement | LBF | Sheridan | 38 min |
| Jun 23, 10:24 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 51 min |
| Jun 23, 10:26 PM CDT | Special Weather Statement | LBF | Holt | 49 min |
| Jun 23, 10:31 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 28 min |
| Jun 23, 10:33 PM CDT | Special Weather Statement | LBF | Hooker | 27 min |
| Jun 23, 10:37 PM CDT | Special Weather Statement | LBF | Cherry | 23 min |
| Jun 23, 10:42 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 48 min |
| Jun 23, 10:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 46 min |
| Jun 23, 10:45 PM CDT | Special Weather Statement | LBF | Sheridan | 45 min |
| Jun 23, 10:49 PM CDT | Special Weather Statement | LBF | Boyd | 56 min |
| Jun 23, 10:51 PM CDT | Special Weather Statement | LBF | Cherry | 39 min |
| Jun 23, 10:55 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 50 min |
| Jun 23, 11:04 PM CDT | Areal Flood Advisory | LBF | Deuel, Garden | 91 min |
| Jun 23, 11:09 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson, Perkins | 51 min |
| Jun 23, 11:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 23, 11:17 PM CDT | Special Weather Statement | LBF | Keya Paha | 43 min |
| Jun 23, 11:27 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 30 min |
| Jun 23, 11:36 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| Jun 23, 11:42 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 48 min |
| Jun 23, 11:43 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, Keith, Lincoln, Logan and 3 more | 47 min |
| Jun 23, 11:51 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Thomas | 39 min |
| Jun 23, 11:56 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 64 min |
| Jun 23, 11:57 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Lincoln, Logan, McPherson, Perkins, Thomas | 48 min |
| Jun 24, 12:08 AM CDT | Special Weather Statement | LBF | Holt | 52 min |
| Jun 24, 12:15 AM CDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jun 24, 12:21 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Keya Paha, Rock, Thomas | 54 min |
| Jun 24, 12:26 AM CDT | Special Weather Statement | LBF | Boyd | 49 min |
| Jun 24, 12:42 AM CDT | Special Weather Statement | LBF | Blaine, Custer, Lincoln, Logan, Loup, Thomas | 48 min |
| Jun 24, 1:06 AM CDT | Special Weather Statement | LBF | Keith | 39 min |
| Jun 24, 1:12 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 48 min |
| Jun 24, 1:21 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Garfield, Holt and 3 more | 39 min |
| Jun 24, 1:48 AM CDT | Special Weather Statement | LBF | McPherson | 42 min |
| Jun 24, 1:55 AM CDT | Special Weather Statement | LBF | Boyd, Custer, Garfield, Holt, Loup, Rock and 1 more | 80 min |
| Jun 24, 2:47 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Wheeler | 28 min |
| Jun 24, 9:59 AM CDT | Areal Flood Advisory | LBF | Boyd | 9 hr |
| Jun 24, 3:47 PM CDT | Special Weather Statement | LBF | Boyd | 43 min |
| Jun 24, 4:09 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 36 min |
| Jun 24, 6:25 PM CDT | Special Weather Statement | LBF | Boyd | 35 min |
Nearby
Flash Flood Warnings in Nebraska, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.